# SDR AALA202103229026

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 22,527 hours, 9,386 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS FLOOR BY 2E AND 2F APPEARS TO BE DAMAGED. FLOOR MAKES A CRACKING SOUND UNDER FOOT.  REPAIRED FLOOR PANEL PER AARD 53-00-00-6.
